ADVERTISEMENT
ADVERTISEMENT

Q. How to get rid of teacher's nodules?

Answered by
Dr. Deepak Verma
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 02, 2016 and last reviewed on: Sep 25, 2019

Hi doctor,

I am suffering from teacher's nodules. It is on and off for the past eight months. I took some medication, which was prescribed by my doctor. Whenever I keep mum, my voice is improved. But, I cannot stop speaking loud due to my profession. I really want to get rid of them as I feel heavy, cracked and low pitch voice. Please help me.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I can very well understand your problem.

  • Teacher's nodules (vocal cord nodules) occur in teachers, singers and children due to vocal trauma. Voice rest is the foremost recommended treatment for such nodule.
  • I suggest tablet Pantop 40 mg (Pantoprazole) daily in empty stomach and do steam inhalation twice a day for two weeks.
  • Avoid hot and spicy foods and do not gargle. Will all these, you will feel better.

For further information consult an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist

Thank you doctor,

The drug that you suggested is used for controlling acid production in the stomach and intestine. I read on the internet that it has many side effects too. Will it be helpful in my condition? How?

#

Hi,

Welcome back to icliniq.com.

  • Yes, you are correct. This is used to treat acid problem and it also have a role in vocal nodule. This will definitely help you.

For further doubts consult an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist

Thank you doctor,

Sorry, I got a doubt after reading on the internet. When I can feel some change?

#

Hi,

Welcome back to icliniq.com.

  • You just complete the two weeks course and let me know.

For further doubts consult an ENT otolaryngologist online -->https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist

Thank you doctor.

#

Hi,

Welcome back to icliniq.com.

You are always welcome.

Revert back after two weeks to an ENT otolaryngologist online --> https://www.icliniq.com/ask-a-doctor-online/ENT-Otolaryngologist

Hello dr . As I consulted you last year and taking pantop 40 mg tab daily for teacher's nodule but nowadays or from many days it's been of no help as I m not able to test my voice .Kindly suggest something .
# u need to get a throat endoscopy done. Review back with endoscopy report. It happens with vocal nodules. There is nothing to worry. U can send me reports I will definitely answer ur query.

Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Taking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?

In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis ...   Read full

How to get rid of teacher's nodules?

I suggest tablet Pantop 40 mg (Pantoprazole) daily in empty stomach and do steam inhalation twice a day for two weeks ...   Read full

Is Pantoprazole allergy something to be concerned about?

.. gone through your question and I understand your concerns but yes Pantoprazole allergy is a permanent condition that you will need to report to any doctor you visit before prescribing medications. Also, this allergy is nothing to worry about as l...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an ENT Otolaryngologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.